# SDR SWIA200819874

- Difficulty date: May 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 26,608 hours, 39,201 cycles
- Engine: Pwa PW118
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER CORNER FRAME CRACKED.  (FOUND AT C-CHECK) REPLACED UPPER FRAME IAW SRM 51-10-02.
